Fever And Dizziness Have Been 2 Days?
I want to ask the doc. For 2 days, I have fever and dizziness, I have been drinking sanmol, but only my fever is gone, my headache is still there now. During the day also feels cold. Each meal immediately vomits. I wonder why
Good afternoon, thanks for asking at HealthReplies.com. Complaints of fever, dizziness, nausea and vomiting are indeed nonspecific complaints, and have different treatments. Fever usually occurs as a sign that the body has an infection, dizziness can come from a variety of things ranging from tired eyes, high blood pressure, stress and vascular disorders, and vomiting can originate from various disorders of the digestive system, impaired balance and so forth. So it's actually natural if you only take fever-lowering drugs, other symptoms still persist.
As we mentioned before, the complaint you are experiencing is not specific and the causes can be mutually sustainable or not, the possibilities are too many. It could all be caused by a viral infection, it could have just been a viral infection that caused a fever, then because there was a decrease in appetite, you became dizzy and your stomach ulcers recurred, and many other possibilities. So we suggest that you should check yourself with a general practitioner for a thorough examination with a history, physical examination, and also support if necessary. The handling that you will receive later can be more complete, precise and in accordance with your needs, including if it turns out you need to be referred to a specialist. If you have been given medication but the complaint does not improve even if the medicine has run out, return to your doctor beforehand to do an evaluation of the progress of recovery.
In the meantime, get enough rest, reduce physical activity, take a day off or leave to restore your body's condition, avoid driving a vehicle or operate heavy objects, increase consumption of warm food or drinks, eat regularly little by little, avoid spicy, sour and oily foods and avoid coffee and tea drinks, avoid looking at the monitor screen for too long, and avoid stress. So, hopefully answering your question.